# SDR DL757010906

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32163
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CREASED JUST FWD OF THE E&E COMPARTMENT DOOR CUTOUT AT RBL 2.3 BETWEEN FS 223 & 239.  THE DAMAGE WAS CUTOUT OF THE SKIN AND REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 380763-14, REV A.
